Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 43, NWS Green Bay, WI

August 27, 2018Langlade County, Lincoln County, Marathon County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 27, 2018, 8:30 PM CDT for Langlade County, Lincoln County, Marathon County, Wisconsin. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 27, 2018, 8:30 PM CDT (01:30 UTC)
Expired
Aug 27, 2018, 9:14 PM CDT
In force
44 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Langlade County, WI, Lincoln County, WI, Marathon County, WI

The radar

The Green Bay radar (KGRB), 128 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 8:31 PM CDTTSTM WND DMGWausau, WITREE AND POWERLINE DOWN. TIME ESTIMATED BY RADAR. DELAYED REPORT.
Aug 27, 8:44 PM CDTTSTM WND DMG1 S Harrison, WITREES AND POWERLINES DOWN. TIME ESTIMATED BY RADAR. DELAYED REPORT.
Aug 27, 8:50 PM CDTTSTM WND DMGAntigo, WITREES DOWN. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 27, 6:01 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2018-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2018-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1227 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1085 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
370 m²/s²
Significant tornado parameter
1.1
Supercell composite
13.5

Open this sounding in Storm Lab

The text

As transmitted.

598 
WUUS53 KGRB 280130
SVRGRB
WIC067-069-073-280230-
/O.NEW.KGRB.SV.W.0043.180828T0130Z-180828T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
830 PM CDT MON AUG 27 2018

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Southeastern Lincoln County in north central Wisconsin...
  Northeastern Marathon County in central Wisconsin...
  Langlade County in north central Wisconsin...

* Until 930 PM CDT.

* At 830 PM CDT, severe thunderstorms were located along a line
  extending from 8 miles north of Merrill to 7 miles northeast of
  Wausau to near Rib Mountain, moving northeast at 70 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Wausau, Antigo, Weston, Merrill, Rib Mountain, Parrish, Pearson,
  Council Grounds State Park, Rothschild and Schofield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4502 8975 4537 8986 4548 8950 4548 8942
      4547 8942 4546 8895 4504 8898 4503 8902
      4503 8922 4497 8923 4479 8987
TIME...MOT...LOC 0130Z 238DEG 61KT 4530 8963 4506 8955 4490 8971 

HAIL...<.75IN
WIND...60MPH
 
$$

Kurimski
3 follow-up statements
546 
WWUS53 KGRB 280145
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
845 PM CDT MON AUG 27 2018

WIC067-069-073-280230-
/O.CON.KGRB.SV.W.0043.000000T0000Z-180828T0230Z/
Lincoln WI-Marathon WI-Langlade WI-
845 PM CDT MON AUG 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN LINCOLN...NORTHEASTERN MARATHON AND LANGLADE
COUNTIES...

At 845 PM CDT, severe thunderstorms were located along a line
extending from near Parrish to 6 miles west of Antigo to 10 miles
northeast of Wausau, moving northeast at 70 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Wausau, Antigo, Weston, Rib Mountain, Parrish, Pearson, Rothschild,
Schofield, Elcho and Polar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4514 8960 4543 8967 4548 8950 4548 8942
      4547 8942 4546 8895 4504 8898 4503 8902
      4503 8922 4497 8923 4485 8964
TIME...MOT...LOC 0145Z 238DEG 61KT 4542 8936 4518 8928 4502 8944 

HAIL...<.75IN
WIND...60MPH
 
$$

Kurimski
296 
WWUS53 KGRB 280201
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
901 PM CDT MON AUG 27 2018

WIC069-073-280210-
/O.CAN.KGRB.SV.W.0043.000000T0000Z-180828T0230Z/
Lincoln WI-Marathon WI-
901 PM CDT MON AUG 27 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LINCOLN AND
NORTHEASTERN MARATHON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central and northeastern Wisconsin.

LAT...LON 4547 8942 4546 8895 4504 8898 4503 8902
      4503 8922 4512 8922 4512 8942
TIME...MOT...LOC 0200Z 238DEG 61KT 4557 8903 4533 8895 4517 8911 

$$

WIC067-280230-
/O.CON.KGRB.SV.W.0043.000000T0000Z-180828T0230Z/
Langlade WI-
901 PM CDT MON AUG 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR LANGLADE COUNTY...

At 900 PM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Crandon to near Pearson to near
Antigo, moving northeast at 70 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Antigo, Parrish, Pearson, Elcho, Polar, Neva, Bryant, Elmhurst,
Summit Lake and Ackley Wildlife Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4547 8942 4546 8895 4504 8898 4503 8902
      4503 8922 4512 8922 4512 8942
TIME...MOT...LOC 0200Z 238DEG 61KT 4557 8903 4533 8895 4517 8911 

HAIL...<.75IN
WIND...60MPH
 
$$

Kurimski
936 
WWUS53 KGRB 280214 RRA
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
914 PM CDT MON AUG 27 2018

WIC067-280224-
/O.CAN.KGRB.SV.W.0043.000000T0000Z-180828T0230Z/
Langlade WI-
914 PM CDT MON AUG 27 2018

...THE SEVERE THUNDERSTORM WARNING FOR LANGLADE COUNTY IS
CANCELLED...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been cancelled.  However heavy rain is still possible tonight.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central and northeastern Wisconsin.

LAT...LON 4547 8942 4546 8895 4504 8898 4503 8902
      4503 8922 4512 8922 4512 8942
TIME...MOT...LOC 0213Z 238DEG 61KT 4569 8875 4545 8867 4529 8883 

$$

Kurimski

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 6:48 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Aug 27, 6:48 PM CDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
648 PM CDT Mon Aug 27 2018

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight
Issued at 259 PM CDT Mon Aug 27 2018

The latest RAP analysis and satellite/radar imagery show a cold
front positioned from northeast Minnesota to eastern South Dakota
and a subtle warm front from around Mosinee to Green Bay early
this afternoon. Storms are just developing south of Duluth at 2
pm. Partial clearing is taking place over southern Minnesota and
southwest Wisconsin ahead of the front, where ML capes are rising
above 2k j/kg. Still quite a bit of inhibition though, but with
further destabilization, strong to severe thunderstorms remain on
track to develop over southern MN later this afternoon. Over
northern WI, outside of a few spotty showers/storms, a relative
lull in the shower/storm activity will continue into early this
evening. As the anticipated thunderstorm complex over Minnesota
moves across northern WI, severe weather potential remains the
main forecast concern.

Tonight...The cold front will slowly sag southeast across
northwest Wisconsin and into central WI by 12z Tue. With help of a
50 to 65 kt low level jet, thunderstorms that develop over
Minnesota are expected to track northeast initially, before
turning east over northern WI this evening. Elevated instability
of 1500-2500 j/kg and deep layer shear of 40-50 kts will support
the possibility of severe weather. Most hourly models show similar
solutions through the evening, and depict a squall line moving
into north-central WI around 02z and northeast WI around 04-05z.
Due to 0-3 km winds of 40-50 kts, damaging straight line winds
will be the main threat, but will also be strong enough for
isolated tornadoes to spin up along the line. They differ,
however, in the evolution of the thunderstorm complex as it exits.
In addition to the severe weather chances, concerned about
training storms as the thunderstorm complex becomes more
orientated east to west after midnight. A few hourly models show
this occurring over central to east-central WI in locations which
received 2-3 inches of rain last night. Because of the
uncertainty, will let the flash flood watch continue through 12z
Tue. The fast moving nature of the system should limit flash
flooding somewhat, with 1-2 inches of rain looking possible at
most locations, but locally higher amounts are also possible where
training occurs.

.LONG TERM...Tuesday Through Monday
Issued at 259 PM CDT Mon Aug 27 2018

Expecting a brief break in the activity Tuesday morning across
most of the area, with a few lingering showers possible here and
there. More thunderstorm development is expected Tuesday
afternoon as a surface cold front will be draped across Wisconsin
and the environment will retain sufficient moisture and
instability along and south of the boundary. Additionally, an
approaching shortwave and enhanced support from the RRQ of the LL
jet will aid in convective development.

Unlike today's area- wide threat, Tuesday's severe weather
potential is mainly confined to central/east- central Wisconsin
and southward. This is the area south of the cold front where
MUCAPE values build to around 2000 to 4000 J/kg and bulk shear is
around 50 knots. Large hail and damaging winds are the main
threats. Forecast hodographs are not particularly favorable for
tornado development, but with low LCL heights (possibly around
500 meters) a brief spin-up is not out of the question, especially
considering there may be lingering boundaries from Monday night's
storms. Localized flooding also remains possible with any storms,
with PWats around 1.5 to 2.25 inches across central and east-
central Wisconsin. Further north, flooding chances appear minimal.
The thunderstorm threat looks to wane by late evening as
instability is lost. A few showers may linger from Tuesday night
into Wednesday morning.

Skies will gradually clear throughout Wednesday, as shortwave
energy departs and weak upper level ridging and surface high
pressure builds in. The dry stretch should last through Thursday,
and then another mid-level shortwave/surface front are progged to
impact the state Friday/Saturday. Timing details have yet to be
fully resolved this far out and stuck with a model blended
solution for the forecast.

Temperatures Tuesday will remain warn and muggy across central and
east- central Wisconsin, with cooler and drier air starting to
filter into the north. Highs will range from around 70 degrees in
Vilas County to the middle 80s in the Fox Valley. High
temperatures will be about 10 to 15 degree cooler on Wednesday
(the coolest day of the week) and then return to near normal by
Friday and through the weekend.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 640 PM CDT Mon Aug 27 2018

A large thunderstorm complex will move through the forecast area
from 01z-06z/Tues, accompanied by strong to damaging winds and
torrential rainfall. IFR conditions should occur with the
heavier downpours. Another strong low-level jet will cause LLWS
to develop at all of the TAF sites by early evening before
dissipating overnight into early Tuesday morning.

The storms may linger over parts of central and east central into
the overnight hours before ending. Additional strong to severe
thunderstorms may develop over the southeast half of the forecast
Tuesday afternoon, along and ahead of a cold front.

IFR and local LIFR ceilings will develop over north central and
far northeast WI overnight, and linger through much of the day
on Tuesday.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Tuesday morning for WIZ018>022-030-031-
035>040-045-048>050-073-074.

Beach Hazards Statement through Tuesday afternoon for WIZ022-040-
050.
&&

SHORT TERM.....MPC
LONG TERM......KLB
AVIATION.......Kieckbusch
Hazardous weather outlook, Aug 27, 6:56 PM CDT, 1 hour 34 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
656 PM CDT Mon Aug 27 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-290000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
656 PM CDT Mon Aug 27 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

There is an enhanced risk of severe storms across the area tonight.
The primary concerns with these storms are damaging winds and an
isolated tornado. Torrential rainfall could lead to flooding,
especially across parts of central and east-central Wisconsin,
at locations that received heavy rain last night.

Large waves may result in dangerous currents and hazardous
swimming conditions on Lake Michigan beaches tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

There is a marginal risk of severe storms south of a line from
Wausaukee to Wisconsin Rapids on Tuesday afternoon and evening.
Damaging winds and large hail are the main concerns with the
storms. Additional heavy rainfall could also lead to flooding.

Large waves may result in dangerous currents and hazardous
swimming conditions on Lake Michigan beaches into early Tuesday
afternoon.

There is another chance for thunderstorms late Friday afternoon
through Saturday. It is too early to determine their severe
potential.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report rainfall amounts in excess of
one inch, flooding, or any other severe weather to the National
Weather Service in Green Bay.

LMZ521-522-541>543-290000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
656 PM CDT Mon Aug 27 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Areas of dense marine fog will impact the nearshore waters south
of Sturgeon Bay through midnight.

Thunderstorms are likely tonight. Some of these storms could be
strong or severe from late evening through the early overnight
hours.

Conditions hazardous to small craft are expected tonight, on the
nearshore waters of Lake Michigan and on the waters of Green Bay,
due to increasing southerly winds and waves.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

There is a chance of thunderstorms at times Tuesday afternoon
and evening. Some of these storms could be strong or severe.
Thunderstorms are possible again Friday night into next weekend.

Conditions hazardous to small craft are expected to continue
Tuesday morning into early Tuesday afternoon on the waters of
Lake Michigan.

Kieckbusch

In the hours before

Special weather statement, Aug 27, 5:26 PM CDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Green Bay WI
526 PM CDT MON AUG 27 2018

WIZ005-272345-
Vilas WI-
526 PM CDT MON AUG 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VILAS COUNTY UNTIL
645 PM CDT...

At 523 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles north of Saxon to near Mellen to 8
miles east of Clam Lake. Movement was east at 50 mph.

Wind gusts up to 50 mph and torrential rainfall will be possible
with these storms when they reach northwest Vilas county shortly
after 6 pm.

Locations impacted include...
Boulder Junction, Winchester, Presque Isle, Manitowish Waters, Trout
Lake, Star Lake and Sayner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Boaters and fishermen should get off of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 4618 8930 4600 8944 4600 8993 4630 8993
TIME...MOT...LOC 2223Z 269DEG 43KT 4663 9043 4639 9060 4619 9075

Kieckbusch
Local storm report, Aug 27, 5:56 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
556 PM CDT MON AUG 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HEAVY RAIN       1 SW MANITOWOC          44.07N 87.67W
08/27/2018  M3.32 INCH       MANITOWOC          WI   TRAINED SPOTTER

            24 HOUR TOTAL.

&&

KURIMSKI
Special weather statement, Aug 27, 7:28 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Green Bay WI
728 PM CDT MON AUG 27 2018

WIZ030-035-280130-
Marathon WI-Wood WI-
728 PM CDT MON AUG 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WOOD AND WESTERN
MARATHON COUNTIES UNTIL 830 PM CDT...

At 727 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fairchild to near Hatfield to 6 miles west
of Black River Falls. Movement was northeast at 60 mph.

Wind gusts up to 50 mph and torrential rainfall will be possible
with these storms.  Torrential rainfall may lead to localized
flooding, and a Flash Flood Watch remains in effect for the area.

Strong thunderstorms will be near...
  Marshfield and Spencer around 800 PM CDT.
  Abbotsford around 805 PM CDT.
  Wausau and Rib Mountain around 830 PM CDT.

Other locations impacted by these storms include Milladore, Edgar,
North Wood County Park, Big Eau Pleine County Park, Moon, Little
Chicago, Auburndale, March Rapids, Hamburg and Hewitt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central and north central Wisconsin.

LAT...LON 4503 9031 4504 9020 4512 9020 4512 8969
      4498 8958 4469 8979 4468 8985 4459 8984
      4454 8989 4439 9032
TIME...MOT...LOC 0027Z 239DEG 53KT 4467 9098 4446 9082 4431 9098

Kurimski
Special weather statement, Aug 27, 8:12 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Green Bay WI
812 PM CDT MON AUG 27 2018

WIZ018-280145-
Lincoln-
812 PM CDT MON AUG 27 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LINCOLN COUNTY...

At 811 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near New Wood Wildlife Area to 10 miles
southwest of Council Grounds State Park to 13 miles west of Rib
Mountain. Movement was northeast at 55 mph.

Wind gusts of 50 to 55 mph and pea size hail are possible with these
storms.

Locations impacted include...
Merrill, Tomahawk, Council Grounds State Park, New Wood Wildlife
Area, Gleason, Dudley, Bill Cross Rapids Wildlife Area, Otis,
Bloomville and Doering.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4539 9004 4556 8962 4556 8961 4547 8943
      4513 8943 4512 8946 4512 9004
TIME...MOT...LOC 0111Z 233DEG 57KT 4528 9003 4509 8990 4496 8995

EB

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 7:28 PM CDTSpecial Weather StatementGRBMarathon62 min
Aug 27, 7:48 PM CDTSevere Thunderstorm WarningGRBMarathon, Wood57 min
Aug 27, 8:12 PM CDTSpecial Weather StatementGRBLincoln33 min
Aug 27, 8:44 PM CDTSevere Thunderstorm WarningGRBPortage, Wood48 min
Aug 27, 9:03 PM CDTSpecial Weather StatementGRBForest42 min
Aug 27, 9:08 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca, Waushara37 min
Aug 27, 9:28 PM CDTSevere Thunderstorm WarningGRBOutagamie, Portage, Shawano, Waupaca47 min
Aug 27, 9:40 PM CDTTornado WarningGRBWaupaca, Waushara, Winnebago35 min
Aug 27, 9:43 PM CDTSpecial Marine WarningGRB62 min
Aug 27, 9:48 PM CDTSevere Thunderstorm WarningGRBOconto, Shawano42 min
Aug 27, 9:59 PM CDTSevere Thunderstorm WarningGRBCalumet, Outagamie, Waupaca, Winnebago38 min
Aug 27, 10:18 PM CDTSpecial Weather StatementGRBBrown42 min
Aug 27, 10:28 PM CDTSpecial Marine WarningGRB92 min
Aug 27, 10:29 PM CDTSpecial Weather StatementGRBDoor61 min
Aug 27, 10:32 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Manitowoc43 min
Aug 27, 10:39 PM CDTSpecial Marine WarningGRB71 min
Aug 27, 10:41 PM CDTSevere Thunderstorm WarningGRBDoor36 min
Aug 27, 11:09 PM CDTAreal Flood AdvisoryGRBCalumet, Manitowoc, Winnebago6 hr
Aug 28, 2:45 AM CDTAreal Flood AdvisoryGRBWaushara3 hr
Aug 28, 4:08 AM CDTFlash Flood WatchGRBBrown, Kewaunee, Outagamie17 hr
Aug 28, 1:37 PM CDTSpecial Weather StatementGRBPortage, Waupaca, Waushara, Wood53 min
Aug 28, 2:03 PM CDTSpecial Weather StatementGRBWaupaca, Waushara, Winnebago42 min
Aug 28, 2:20 PM CDTSpecial Weather StatementGRBOutagamie40 min
Aug 28, 2:35 PM CDTSevere Thunderstorm WarningGRBBrown, Outagamie29 min
Aug 28, 2:36 PM CDTSevere Thunderstorm WarningGRBWaushara39 min
Aug 28, 3:08 PM CDTAreal Flood AdvisoryGRBBrown, Outagamie, Waupaca, Waushara, Winnebago3 hr
Aug 28, 3:24 PM CDTSevere Thunderstorm WarningGRBWaushara, Winnebago51 min
Aug 28, 3:33 PM CDTSpecial Weather StatementGRBKewaunee27 min
Aug 28, 3:50 PM CDTAreal Flood AdvisoryGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Winnebago3 hr
Aug 28, 4:03 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Manitowoc, Winnebago42 min
Aug 28, 4:08 PM CDTSpecial Marine WarningGRB112 min
Aug 28, 4:27 PM CDTTornado WarningGRBCalumet, Manitowoc18 min
Aug 28, 4:38 PM CDTTornado WarningGRBManitowoc20 min
Aug 28, 4:53 PM CDTFlash Flood WarningGRBCalumet, Outagamie, Winnebago3 hr
Aug 28, 5:55 PM CDTAreal Flood AdvisoryGRBBrown, Outagamie, Waushara, Winnebago3 hr
Aug 28, 6:42 PM CDTAreal Flood AdvisoryGRBCalumet2 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.